# SDR CALA2019070801159

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FWD STUB FRAME STA 296 CRACKED AT FLOOR LEVEL BEHIND R- 1 CHORD. R-1 DOOR FWD STUB FRAME STA 296 REPAIRED IN ACCORDANCE WITH EC/R A 5310-07633. REFERENCE HANGAR NON ROUTINE 9675827 FOR ALL WORK ACCOMPLISHED. VERIFIED EC/RA 5010-07633 SIGNED OFF IN FLEET CYCLE
